Itching effect of Amitriptyline

We have 293 consumer reports for Amitriptyline. Itching effect occurred in 1%.

Patients statistics on Itching side effect for Amitriptyline

Female
Male

Average weight in Lbs
257.94
0

Average height in Ft
5′ 4″
0

Average age
38
0

Amitriptyline Circle Diagram 3 consumers of 293 reported about Itching

  1. Scott J. Long says:
    4.0 rating

    Amitriptyline for Pain (acute); Depression

    I had to stop taking Amitriptyline with that of Dopduravorher I had the levodop in the same strength as this one, because the wrorge partly worsened, affects the effect that should be achieved, according to the doctor, on the other hand, the side effects. Novalinsulfone, I only take when the pain is unbearable, but they beat me regularly after taking to bed, I take omeprazole longer than the other drugs. Due to my illness history, some herniated discs and already two surgeries, at the time I took Tramal and Tramundin for the pain, my stomach is quite attacked and has not recovered, if I do not take it I’ll be back a day later strong heartburn. in the current composition I have no itchy skin except for the arms and legs.

    Side effects: Itching
  2. Mark L. Gonzalez says:
    4.5 rating

    I was prescribed amitriptyline because of severe vulvar pain and only took about three weeks because of itching. It must be said that I am allergic and neurodermatitis. It has itchy, especially the body parts that have ever been affected by atopic dermatitis (actually, but not for a long time). The explanation for the itching, which immediately became better after the discontinuation of the drug, probably lies in the liberation of histamines, which have increased my probably already high levels of histamine even more. Ami is not combinable well with antihistamines (contraindication) and therefore unsuitable for me in the long run. Other side effects included morning tiredness, diarrhea and numbness in the arms.

  3. Denise R. Pickles says:
    3.5 rating

    Amitriptyline for Pain (chronic)

    Preliminary diagnoses: * Morbid obesity (BMI 53) * Arterial hypertension * Bronchial asthma * COPD * Cox and gonarthrosis bds * Hip dysplasia * Recurrent migraine * Condition after multiple NPP (herniated disc) (’98, ’99, ’03, ’12) * chron. Lumboalalgia * degernerative spinal column syndrome * multiallergy * steatosis hepatis * condition after posterior infarct (’07) * latent hypothyroidism * condition after medically induced pancreatitis DD billiär in cholecystolithiasis (’14) * Z.n. Gallstone (Independent Departure) * Z.n. Ganglioresection wrists bds (’98 right, ’09 left) * newly developed ganglion wrist left (’16) * Z.n. Appendectomy (’91), removal of the tonsillar tonsil (’94) Tonsillectomy (ca ’05) Medications: * Lyric 150mg 1-0-1 * Palexia 200mg 1-0-1 * Nebivolol 5mg 1-0-0 * Pantoprazole 40mg 1- 0-1 * Amiriptyline 25mg 0-0-1 * Multivitamin az 1-0-0 * Vitamin B complex 0-0-1 * Dekristol 20000 1x weekly * Berotec 150 metered dose inhaler if required * Torem 10mg if required Allergies: * Pollen: Linden , Birch, hazel, grass, cereals, mugwort, etc * Pet hair: dogs, cats, horses, goats, sheep, etc * mites: house dust 1 + 2 * food: noble mold, seafood, citrus fruits, * contact materials: adhesives, latex, disinfectants , Paprika extract (rheumatoidal) capsaicin, etc * Drugs: Roxytromizine (penicillin so far only one-time reaction, drug name unknown), opiates, propofol, fentanyl, oxigesic, tramal, valerone, novalgin, amitriptyline was hospitalized for gastric ulcer after gastric bypass and independent pain in the right thorax h inten, prescribed. A diagnosis of this pain was made only reluctantly by the attending physicians. X-ray thorax and ECG were without findings, which is why I was told that this pain probably part of my chron. Pain syndrome or my thoughts would be responsible. However, it was not taken into account that the pain was only 3 weeks earlier and still considered to be acute. Also, information, such as the chance diagnosis of a female doctor who raised a status for the pensioner and, through a pressure test, the diaphragm as responsible for the pain in the thorax, as well as the information of my physiotherapist, that a strong hardening / Distortion is ignored. It was also explained to me that I had been treated with the existing medication (Lyrika 150mg 1-0-1 and Palexia 200mg 1-0-1) and that you could not give any more painkillers. (However, this can not be correct because I took Palexia solution up to 2x5ml as a bolus for pain attacks just a few months earlier.) This was discontinued only on my initiative, because I saw myself impaired in my cognitive abilities) Nevertheless, one sat down Amitriptyline 25mg 1-0-1 as a painkiller. A strange comment from a nurse and her own research brought two things to light. First: Amitriptyline is not a painkiller, but antidepressants and second: The doctor has lied to me cheekily. From the beginning he was full of prejudices about the pain I felt and made my psyche responsible. He even went so far as to say that he was sorry for my family doctor because he needed to keep treating me. But only half a year before had a psychological report, which I needed for my gastric bypass, my psyche certified perfect health, and although I have been so for 3.5 years with the pain of the deg. Had to fight WS syndrome! The first (side) effect: I was tired! I could have fallen asleep standing around the clock! I mean, I could have been happy, before that night I only got 2-4 hours of sleep a night because of the pain, now I could sleep much longer. However, I had to pay for this sleep a much too high price, because the pain after getting up were thus many times worse, because just lying, prepares me, over time, the greatest pain. But I was there because of the acute pain in the chest (and the stomach problem) and not because of the deg. WS syndrome! In the hope that my pain would be reduced, I took the drug, despite my dislike of psychotropic drugs and my belief that this pain had nothing to do with WS syndrome. The second incidental side effect – dry mouth – is very uncomfortable, but not really a problem. but rather a now constant and faithful companion who always teaches you to have a bottle of water with you. The pain-relieving effect was still missing. Since I also knew after my research that the onset of good 2 weeks after the start of treatment can only occur because the drug needs a mirror, I had egg